Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can candidiasis appear when on meds for long time?
Aug 19, 2012

Can I develop candida in the mouth and esophagus while i am under treatment for 10 years, undetectable for 9 years? last lab test done 5 months ago showed cd4 592, cd8 670. I have been getting often mild infections in the past 5 months since i have done my lab tests and i fear my cd4 is dropping, but could it drop so low that i develop candidiasis, i cannot evaluate my symptoms clearly.

Response from Dr. Holodniy

Although it is possible, it is very unlikely, given your CD4 count and response to HIV treatment. You may want to have the diagnosis confirmed.



Previous
HBV viral Load by TAQ Man
Next
Huh?? HCV RNA, Quantitative Real Time PCR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement